|Table of Contents|

On a Comparative Theorem of a Kind of the Best Rational Approximation

《南京理工大学学报》(自然科学版)[ISSN:1005-9830/CN:32-1397/N]

Issue:
1995年04期
Page:
350-352
Research Field:
Publishing date:

Info

Title:
On a Comparative Theorem of a Kind of the Best Rational Approximation
Author(s):
Min Guohua; Su Xueqin①
School of Sciences,①The Editorial Deparment of Journal of Nanjing University of Science and Technology,NUST,Nanjing 210094
Keywords:
-
PACS:
O241.5
DOI:
-
Abstract:
-

References:

-

Memo

Memo:
-
Last Update: 2013-04-22